I'm so sorry your uncle is having such a hard time of things.
To answer your question: yes, sometimes a person's eyes appear somewhat cloudy or opaque toward the end of life. You may also notice his cheeks are becoming more sunken in, and his body may even appear smaller. This is due to dehydration; in their wisdom, our bodies know when it's time to start shutting down the different systems, and that's why people stop eating and drinking. From what I understand of it, this process provides a sort of natural anesthesia, and is not uncomfortable in the sense that we would think it might be.
You may also see mottling (where the skin turns a blotchy purple-grey) on the extremities and a waxy yellowish skin tone as death nears. I can't tell you exactly when your uncle's journey will end; no one can predict that with any degree of accuracy because each individual dies in his or her own time. I've seen people with O2 sats in the 60s go on literally for days, and I've seen others who were still conscious and speaking at 11 AM slip away seconds later.
The best thing you all can do for him is give him "permission" to go; hearing is the last sense to fade, and sometimes people just need to hear that it's OK for them to take their leave.
My thoughts and prayers are with you and your family. No matter how long you're a nurse, it's never easy to see a loved one go through this. May he be at peace and out of pain soon.